# SDR CA000224043

- Difficulty date: February 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 63,303 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: UL2440
- Condition: Making Metal
- Location: Nr 3 Engine
- Component: Turbine Engine A
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH TGT AND COMPRESSOR STALL OBSERVED AT STARTER CUTOUT DURING START ATTEMPT.  METAL FOUND ON GEARBOX MAGNETIC CHIP DETECTOR.  REPORT TO FOLLOW.
